# SDR QXEA9900453

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME CLIP CORRODED AT STRINGER 31R AND STATION 510.  REPAIRED IAW SRM 53-00-16.
